Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

3

JMOOD. 2012; 2(1): 15-16


Escitalopram induced euprolactinemic galactorrhoea

Sonali Shinde Tesia, Pakha Tesia, Mahesh R. Gowda, Preeti S.

Abstract
Selective serotonin reuptake inhibitors are widely prescribed antidepressants. Among them escitalopram is being widely prescribed because of its minimal adverse effects. Here we report a case of euprolactinemic galactorrhoea due to use of escitalopram 20 mg/day. Galactorrhoea itself may add to coexisting anxiety and depression. Hence it becomes imperative that physicians are aware that escitalopram can cause galactorrhoea.

Key words: escitalopram, galactorrhoea



Share this Article


Advertisement
Journal of Apitherapy

SUBMIT YOUR ARTICLE NOW


ScopeMed.com
ScopeMed Home
Follow ScopeMed on Twitter
BiblioCAM
Author Tools
eJPort Journal Hosting
About ScopeMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Scopemed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright ScopeMed Information Services.
Scopemed Buttons